Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 8, NWS Omaha, NE

June 3, 2014Douglas County, Sarpy County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 3, 2014, 6:13 PM CDT for Douglas County, Sarpy County, Nebraska. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 6:13 PM CDT (23:13 UTC)
Expired
Jun 4, 2014, 12:15 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 37 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:15 PM CDTFLASH FLOODOmaha, NENUMEROUS STREETS AND INTERSECTIONS FLOODED IN NORTH OMAHA.
Jun 3, 6:25 PM CDTHEAVY RAIN 3.59Bennington, NEFELL IN THE PAST THREE HOURS. REPORTED BY AN ALERT GAGE.
Jun 3, 6:44 PM CDTFLASH FLOODOmaha, NESADDLE CREEK ROAD IS CLOSED FROM FARNAM TO DAVENPORT.
Jun 3, 6:49 PM CDTFLASH FLOODOmaha, NEOMAHA FIRE DEPARTMENT IS RESPONDING TO PEOPLE TRAPPED IN A VEHICLE NEAR 42ND AND DAHLMAN.
Jun 3, 7:10 PM CDTHEAVY RAIN 2.482 N Omaha, NEREPORTED IN THE FLORENCE NEIGHBORHOOD.
Jun 3, 7:12 PM CDTHEAVY RAIN 3.3Omaha, NESTORM TOTAL IN BENSON.
Jun 3, 7:33 PM CDTFLASH FLOODBellevue, NE1 INCH RAINFALL MEASURED IN ONE HOUR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WGUS53 KOAX 032313
FFWOAX
NEC055-153-040515-
/O.NEW.KOAX.FF.W.0008.140603T2313Z-140604T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
613 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 1215 AM CDT WEDNESDAY
    
* AT 612 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN. THERE HAVE BEEN SEVERAL REPORTS OF FLOODING AROUND 
  OMAHA INCLUDING 60TH AND BLONDO. FOR NOW THE BIGGEST FLASH 
  FLOODING THREAT IS THE NORTH HALF OF THE METRO WHERE MOST OF THE 
  RAIN HAS FALLEN. AS TIME GOES ON THIS EVENING...ALL OF THE METRO 
  WILL BE THREATHENED WITH FLASH FLOODING. MORE RAIN IS ON THE WAY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OMAHA...BELLEVUE...PAPILLION...LA VISTA...RALSTON...MILLARD...
  OFFUTT AFB...CARTER LAKE...BENNINGTON...BOYS TOWN AND CHALCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4116 9588 4108 9587 4112 9617 4137 9618
      4138 9593 4135 9596 4132 9592 4132 9589
      4130 9587 4128 9590 4130 9590 4130 9593
      4123 9591 4120 9593 4118 9584

$$

PEARSON
3 follow-up statements
752 
WGUS73 KOAX 040043
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
743 PM CDT TUE JUN 3 2014

NEC055-153-040515-
/O.CON.KOAX.FF.W.0008.000000T0000Z-140604T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-SARPY NE-
743 PM CDT TUE JUN 3 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
WEDNESDAY FOR EASTERN DOUGLAS AND NORTHEASTERN SARPY COUNTIES...

AT 741 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN 
OMAHA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH 
FLOODING IS ALREADY OCCURRING. STAY OFF THE ROADS UNTIL THE WATER 
RECEDES. NUMEROUS WATER RESCUES HAVE ALREADY OCCURRED TONIGHT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...RALSTON...MILLARD...OFFUTT
AFB...CARTER LAKE...BENNINGTON...BOYS TOWN AND CHALCO.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES......WEST 
PAPILLION CREEK...PLATTE RIVER TRIBUTARY...PONCA CREEK...BOXELDER 
CREEK...SQUAW CREEK...COLE CREEK...THOMAS CREEK...MOSQUITO 
CREEK...BIG PAPILLION CREEK...DEER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4116 9588 4108 9587 4112 9617 4137 9618
      4138 9593 4135 9596 4132 9592 4132 9589
      4130 9587 4128 9590 4130 9590 4130 9593
      4123 9591 4120 9593 4118 9584

$$

PEARSON
863 
WGUS73 KOAX 040129
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT TUE JUN 3 2014

NEC055-153-040515-
/O.CON.KOAX.FF.W.0008.000000T0000Z-140604T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-SARPY NE-
829 PM CDT TUE JUN 3 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
WEDNESDAY FOR EASTERN DOUGLAS AND NORTHEASTERN SARPY COUNTIES...

AT 828 PM CDT...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT FLASH 
FLOODING IN OMAHA...ESPECIALLY NORTH OMAHA WHERE UP TO 4 INCHES OF 
RAIN HAS FALLEN. THIS IS A POTENTIALLY LIFE THREATENING 
SITUATION...STAY OFF ANY FLOODED ROADS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...RALSTON...MILLARD...OFFUTT
AFB...CARTER LAKE...BENNINGTON...BOYS TOWN AND CHALCO.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...MISSOURI RIVER...
PLATTE RIVER...WEST PAPILLION CREEK...PLATTE RIVER TRIBUTARY...PONCA
CREEK...BOXELDER CREEK...SQUAW CREEK...COLE CREEK...PLATTE RIVER
TRIBUTARY SOUTH OF PAPILLION...NORTH BRANCH WEST PAPILLION CREEK...
THOMAS CREEK...MOSQUITO CREEK...BIG PAPILLION CREEK...DEER CREEK...
MILL CREEK AND PLATTE RIVER TRIBUTARY NEAR SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4116 9588 4108 9587 4112 9617 4137 9618
      4138 9593 4135 9596 4132 9592 4132 9589
      4130 9587 4128 9590 4130 9590 4130 9593
      4123 9591 4120 9593 4118 9584

$$

PEARSON
204 
WGUS73 KOAX 040514
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1214 AM CDT WED JUN 4 2014

NEC055-153-040522-
/O.EXP.KOAX.FF.W.0008.000000T0000Z-140604T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-SARPY NE-
1214 AM CDT WED JUN 4 2014

...THE FLASH FLOOD WARNING FOR EASTERN DOUGLAS AND NORTHEASTERN SARPY
COUNTIES WILL EXPIRE AT 1215 AM CDT...

THE HEAVIEST RAIN WAS ENDING...AND SIGNIFICANT FLASH FLOODING IS NO 
LONGER EXPECTED TO POSE A THREAT. WATER LEVELS OF SMALL STREAMS 
SHOULD SLOWLY DECREASE OVERNIGHT. 

PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. SOME PONDING OF WATER IS 
STILL POSSBLE. 

LAT...LON 4116 9588 4108 9587 4112 9617 4137 9618
      4138 9593 4135 9596 4132 9592 4132 9589
      4130 9587 4128 9590 4130 9590 4130 9593
      4123 9591 4120 9593 4118 9584

$$

MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:27 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 3, 3:27 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
327 PM CDT TUE JUN 3 2014

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014

FIRST STAGE OF SEVERE WEATHER EVENT HAS BEGUN.  SUBJECTIVE 12Z UPPER
AIR ANALYSIS INDICATES MID-LEVEL RIDGING OVER THE CWA...WITH UPPER-
LEVEL TROUGH OVER THE GREAT LAKES TO OH RIVER VALLEY...AND UPSTREAM
TROUGH INTO THE GREAT BASIN.  UP TO 90KT JET STREAK EXTENDED FROM UT
THROUGH NEB/SD INTO IA/MN  700MB TEMPS HAD INCREASED TO 10-12C IN
SOUTHWEST NEB/WESTERN KS...WITH STRONGER 700-500MB LAPSE RATES FROM
THERE WESTWARD.  AT 850MB...16C+ DEWPOINTS EXTENDED FROM THE TX BIG
BEND THROUGH WESTERN KS...TRANSPORTED BY A 35-45KT LOW-LEVEL JET.
SURFACE LOW AT 19Z WAS CENTERED IN NORTHEAST CO/NEB PANHANDLE...WITH
WARM FRONT EXTENDING FROM AROUND KLBF TO JUST NORTH OF KHSI TO JUST
SOUTH OF KLNK TO JUST NORTH OF KFNB AND CONTINUING TO LIFT NORTHWARD.

MAIN FORECAST CONCERN IS CONVECTIVE EVOLUTION FOR THE REST OF TODAY
AND THIS EVENING.  ONGOING CONVECTION IN NORTHEAST NEB REMAINS IN A
SLIGHTLY ELEVATED ENVIRONMENT...PRODUCING BOTH LARGE HAIL AND
DAMAGING WINDS...AND EXPECT IT WILL TRACK EAST-SOUTHEASTERLY ALONG
THE INSTABILITY GRADIENT INTO NORTHWEST/WEST CENTRAL IA.  RISK FOR
HIGH-END WIND DAMAGE EXISTS WITH THIS SEGMENT...ALONG WITH LARGE
HAIL...AS IT MOVES THROUGH THE AREA.  MEANWHILE...CU FIELD IS
BUBBLING SOUTH OF AND ALONG THE WARM FRONT...WITH ISOLATED TOWERS
TRYING TO GET THEIR ACTS TOGETHER.  ONCE ACTIVITY SUCCESSFULLY
INITIATES IN SOUTH CENTRAL TO SOUTHEAST NEB...ENVIRONMENT SUPPORTS
HAIL/WIND THREATS AS WELL AS TORNADO POTENTIAL...GIVEN INCREASING 0-
1KM SHEAR/EFFECTIVE SRH AND AMPLE MLCAPE AND EFFECTIVE DEEP-LAYER
SHEAR.  STILL DO EXPECT CONVECTION TO EVOLVE INTO AN MCS/BOW
ECHO/DERECHO COMPLEX AS UPPER-LEVEL TROUGH EJECTS ACROSS THE
PLAINS...SUPPORTING UPSCALE GROWTH.  COMPLEX MOST LIKELY WOULD
FOLLOW THE WARM FRONT ACROSS EASTERN NEB INTO WESTERN
IA...PROGRESSING RAPIDLY ACROSS THE CWA IN THE LATER EVENING.
LOWEST FLASH FLOOD GUIDANCE EXTENDS ACROSS THE OMAHA AND LINCOLN
METROS AND SURROUNDING AREAS IN EASTERN NEB...AND HAVE ADDED A
CORRIDOR TO THE FLASH FLOOD WATCH ALREADY IN PLACE IN WESTERN
IOWA.

HAVE HELD ONTO PRECIP MENTION IN FAR EASTERN CWA THROUGH WEDNESDAY
MORNING...BUT THINK EVENT MAINLY WILL BE DONE AND PUSHING EAST OF
THE CWA BETWEEN MIDNIGHT-3AM...WITH JUST SMALL POTENTIAL FOR POST-
MAIN-EVENT SHOWERS AND ISOLATED THUNDER.  OTHERWISE...STABILIZING
AND COOLER AIRMASS IS EXPECTED TOMORROW...WITH SLIGHTLY COOLER TEMPS
LINGERING INTO THURSDAY.  BY THURSDAY AFTERNOON...A BOUNDARY IS
PROGGED TO BECOME ESTABLISHED ACROSS KS/MO..PROVIDING FOCUS FOR
SHOWERS/THUNDERSTORMS.  ADDITIONALLY...A SHORTWAVE WILL DRAG AN AREA
OF PRECIPITATION ACROSS THE DAKOTAS INTO NORTH CENTRAL NEB.  IT DOES
APPEAR THAT BOTH AREAS WILL MISS THE CWA...AND HAVE REMOVED PRECIP
MENTION FROM THURSDAY.  BY FRIDAY AFTERNOON...CHANCE FOR
SHOWERS/THUNDERSTORMS INCREASES IN THE WESTERN CWA AS LOW-LEVEL
MOISTURE TRANSPORT SHIFTS A LITTLE EASTWARD...AHEAD OF APPROACHING
SHORTWAVE TROUGH.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014

CHANCE OF SHOWERS AND THUNDERSTORMS INCREASES ON FRIDAY NIGHT AND
SATURDAY...PARTICULARLY IN THE SOUTHERN CWA CLOSE TO THE PROGGED
SURFACE LOW...AND FOLLOWED LATER BY THE SYNOPTIC COLD FRONT DROPPING
OUT OF THE DAKOTAS.  DRIER...COOLER...AND MORE STABLE AIRMASS THEN
ENCROACHES ON THE CWA FOR SUNDAY/MONDAY.  MODELS DO INDICATE PRECIP
RETURNING AROUND THURSDAY...AND HAVE INCLUDED A PERIOD OF SLIGHT
CHANCE MENTION FOR NOW.  OTHERWISE...TEMPERATURES ARE PROGGED TO
REMAIN NEAR TO SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1228 PM CDT TUE JUN 3 2014

A THUNDERSTORM CLUSTER OVER NORTH CENTRAL NEBRASKA WILL LIKELY
MOVE EAST SOUTHEAST INTO NERN NEBRASKA THROUGH MID AFTERNOON BUT
MOVEMENT BECOMES MORE QUESTIONABLE FARTHER SE THROUGH LATE
AFTERNOON. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT EXPECTED
TOWARD 00Z NEAR A WARM FRONT THAT SHOULD SET UP NEAR LINCOLN BY
THAT TIME. ANY STORM WILL HAVE THE POTENTIAL FOR STRONG WIND GUSTS
AND LARGE HAIL IN ADDITION TO REDUCING VSBYS TO BELOW 1 MILE IN
HEAVY RAIN. WITH REPEAT CELL MOVEMENT...SOME LOCATIONS COULD HAVE
A PROLONGED TSTM THREAT INTO THIS EVENING...AND THIS WAS
MAINTAINED AT KOMA AND KLNK FROM PRIOR FORECAST.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR NEZ044-045-051>053-066-067.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR IAZ043-055-056-069-079-080-090-091.

&&

SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...CHERMOK
Hazardous weather outlook, Jun 3, 4:12 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
412 PM CDT TUE JUN 3 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-041115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
412 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL AND
VERY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH
THE EVENING. LONG TRACK TORNADOES AND VERY LARGE HAIL ARE ALSO
POSSIBLE AS A SIGNIFICANT SEVERE WEATHER OUTBREAK MOVES ACROSS THE
REGION.

LARGE HAIL PRODUCING THUNDERSTORMS WITH DAMAGING WINDS LOCATED
OVER EAST CENTRAL NEBRASKA AT 400 PM WILL MOVE INTO WEST CENTRAL
AND SOUTHWEST IOWA THROUGH LATE AFTERNOON. VERY HEAVY RAIN CAN ALSO
BE EXPECTED.

LATE THIS AFTERNOON AND THIS EVENING...A WARM FRONT IS FORECAST
TO EXTEND FROM NORTHWEST TO SOUTHEAST FROM NEAR LINCOLN TOWARD FAR
SOUTHWEST IOWA. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND NORTH OF THIS FRONT AND QUICKLY BECOME SEVERE. TORNADOES
AND LARGE HAIL WILL BE THE PRIMARY HAZARD INITIALLY. THUNDERSTORMS
ARE EXPECTED TO BECOME MORE WIDESPREAD INTO THE EARLY EVENING
HOURS...AND EVENTUALLY DEVELOP INTO A LINE OF THUNDERSTORMS. THIS
LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE
HAIL...IN ADDITION TO HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR MUCH OF SOUTHWESTERN IOWA THIS EVENING AND OVERNIGHT.
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH
TONIGHT.

HEAVY RAIN OVER MUCH OF THE REGION LATER THIS AFTERNOON THROUGH
EARLY TONIGHT WILL ALSO LIKELY PRODUCE SOME STREAM AND RIVER
FLOODING LATER TONIGHT INTO WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WHILE THERE ARE OFF AND ON THUNDERSTORM CHANCES THURSDAY THROUGH
SATURDAY...SATURDAY WILL BRING THE NEXT CHANCE FOR POTENTIALLY
SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS OVER ALL OF THE REGION SHOULD BE READY FOR ACTIVATION
THROUGH THIS EVENING.

FOBERT

In the hours before

Local storm report, Jun 3, 5:39 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
539 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     4 E HENDERSON           41.14N 95.35W
06/03/2014                   MONTGOMERY         IA   AMATEUR RADIO

            DOWNED TELEPHONE POLE 4 MILES EAST ON HWY 320.

&&

LANDSVORK
Local storm report, Jun 3, 5:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
541 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CEDAR RAPIDS            41.56N 98.15W
06/03/2014  E1.00 INCH       BOONE              NE   TRAINED SPOTTER

&&

LANDSVORK
Local storm report, Jun 3, 5:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
543 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 N VALLEY              41.33N 96.35W
06/03/2014  E0 MPH           DOUGLAS            NE   NWS EMPLOYEE

&&

LANDSVORK
Local storm report, Jun 3, 5:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
546 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 N VALLEY              41.33N 96.35W
06/03/2014  M68.00 MPH       DOUGLAS            NE   NWS EMPLOYEE

&&

LANDSVORK
Local storm report, Jun 3, 5:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
551 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     4 E ARLINGTON           41.45N 96.28W
06/03/2014  M72 MPH          WASHINGTON         NE   PUBLIC

&&

LANDSVORK
Local storm report, Jun 3, 6:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
607 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND GST     5 NE EMERSON            41.07N 95.33W
06/03/2014  M83 MPH          MONTGOMERY         IA   PUBLIC

            INFO VIA PERSONAL WX STATION

&&

DEE

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:51 AM CDTFlash Flood WatchOAXAntelope, Boone, Burt, Butler, Cass, Colfax and 14 more23 hr
Jun 3, 1:39 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce36 min
Jun 3, 2:09 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Madison, Pierce, Wayne36 min
Jun 3, 2:33 PM CDTSevere Thunderstorm WarningOAXCedar, Madison, Pierce, Stanton, Wayne27 min
Jun 3, 2:56 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Madison, Stanton, Thurston and 1 more34 min
Jun 3, 3:01 PM CDTSevere Thunderstorm WarningOAXKnox29 min
Jun 3, 3:24 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington36 min
Jun 3, 3:26 PM CDTSpecial Weather StatementOAXKnox34 min
Jun 3, 3:48 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Washington42 min
Jun 3, 3:55 PM CDTAreal Flood AdvisoryOAXKnox3 hr
Jun 3, 4:18 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington27 min
Jun 3, 4:41 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington49 min
Jun 3, 4:49 PM CDTSevere Thunderstorm WarningOAXDodge, Saunders26 min
Jun 3, 4:59 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison31 min
Jun 3, 5:16 PM CDTSevere Thunderstorm WarningOAXBoone29 min
Jun 3, 5:18 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington27 min
Jun 3, 5:27 PM CDTAreal Flood AdvisoryOAXDodge, Saunders3 hr
Jun 3, 5:36 PM CDTFlash Flood WarningOAXDouglas, Washington5 hr
Jun 3, 5:43 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Washington32 min
Jun 3, 5:44 PM CDTSevere Thunderstorm WarningOAXBoone, Platte31 min
Jun 3, 6:13 PM CDTSevere Thunderstorm WarningOAXButler, Platte32 min
Jun 3, 6:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington30 min
Jun 3, 6:23 PM CDTFlash Flood WarningOAXDodge, Washington3 hr
Jun 3, 6:28 PM CDTSevere Thunderstorm WarningOAXAntelope32 min
Jun 3, 6:35 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte, Saunders40 min
Jun 3, 6:44 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy31 min
Jun 3, 6:48 PM CDTAreal Flood AdvisoryOAXMadison3 hr
Jun 3, 6:53 PM CDTFlash Flood WarningOAXPlatte6 hr
Jun 3, 6:55 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce35 min

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.